Se rendre au contenu
Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 1000 Count

Price:

CHF 29.96


Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 1000 Count

https://nutricity.ch/shop/brswizatdejwg2ti-kirkland-extra-strength-non-aspirin-acetaminophen-caplets-500-mg-1000-count-176451 https://nutricity.ch/web/image/product.template/176451/image_1920?unique=ed203ec

Stock Expiry Date*: 02-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Compare to extra strength tylenol active ingredient
  • Pain reliever
  • Fever reducer
  • 1000 caplets

CHF 29.96 29.96 CHF CHF 29.96 Toutes taxes comprises

Not Available For Sale

(CHF 0.03 / Units)

Displayed price includes all duties & taxes.

  • Marque
  • Saveur
  • Numéro d'unité
  • Rubrique
  • Poids de l'article
  • Avantages pour les produits
  • Nombre d'articles
  • Type de complément primaire
  • Type de régime
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • Ingrédients spéciaux
  • UPC
  • Formulaire supplémentaire
  • Marque
  • Répartition par âge
  • Type de conteneur
  • Total des services par conteneur
  • Dimensions de l'article

Cette combinaison n'existe pas.

Contactez-nous
Acétaminophène
Avantages pour les produits Froid, soulagement de la douleur, Arthrite, Fever Reduction
Ingrédients Hypromellose, fécule, povidone, croscarmellose sodique, Polyéthylène Glycol, Glycolate d'amidon de sodium, Acide stéarique., sodium metabisulfite, Active Ingredients: Acetaminophen 500 mg (Pain Reliever). Inactive Ingredients: Carnauba Wax
Utilisations spécifiques pour le produit Froid, Fièvre, Arthrite
Marque KIRKLAND
Saveur Décoloration
Numéro d'unité 1000 Nombre
Rubrique Caplets
Poids de l'article 1 livre
Nombre d'articles 1
Type de complément primaire Acétaminophène
Type de régime Sans gluten
Fabricant Pays-Bas
Type de produit Acétaminophène
Ingrédients spéciaux Acetaminophen
UPC 096619383245
Formulaire supplémentaire Supplément individuel
Marque KIRKLAND
Répartition par âge Adults and children 12 years and over
Type de conteneur Bouteille
Total des services par conteneur 500.0
Dimensions de l'article 3 x 1.5 x 3 inches
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Switzerland)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Switzerland)
    Livraison gratuite sur les commandes éligibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSWIZATDEJWG2TI
Catégorie
Soins de santé , Médicament de fond , Les soulagements de la douleur , Non aspirine , Acétaminophène
Barcode
096619383245
Tags

 

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever. Contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen.

Important information

Safety Information

Do not use with any other products containing acetaminophen. Alcohol Warning: If you consume 3 or more alcoholic beverages every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Stop use and ask a doctor if: New symptoms occur. Redness or swelling is present. Pain gets worse or lasts for more than 10 days. Fever gets worse or lasts for more than 3 days.

Indications

Temporarily relieves minor aches and pains due to: Headache, Muscular aches, Backache, Arthritis, Common cold, Toothache, Menstrual cramps, Minor pain of arthritis, Temporarily reduces fever.

Ingredients

Active Ingredients: Acetaminophen 500 mg (Pain Reliever). Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Hypromellose, Polyethylene Glycol, Povidone, Sodium Metabisulfite, Sodium Starch Glycolate, Starch, Stearic Acid.

Directions

Do not take more than directed (see overdose warning). Adults and Children 12 years and over: Take 2 caplets every 4 to 6 hours as needed. Swallow whole - do not crush, chew or dissolve. Do not take more than 8 caplets in 24 hours. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of Acetaminophen and may cause liver damage. Store between 20-25C (68-77F).

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3 x 1.5 x 3 inches; 1 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Avertissement de non-responsabilité

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir des maladies. Si vous avez une condition médicale, veuillez toujours consulter un professionnel de santé qualifié avant d'utiliser le produit. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de respecter les réglementations d'importation de votre pays. Nous prenons en charge les droits de douane et les taxes applicables, le cas échéant.

*Informations sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne sont pas périmés au moment de la livraison.